# SDR EISA95426

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N368PA
- Make and model: Boeing 727221
- Aircraft serial: 22540
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DAMAGED ELONGATED HOLE, STATION 600, TOP OF FORWARD CARGO DOOR CUT OUT.  REMOVED DAMAGED DOUBLER IAW SRM 51-10-1, FABRICATED NEW DOUBLER 51-10-1, TREATED AND PRIMED AND INSTALLED DOUBLER PER 51-10-1 AND 51-30-1.  (M)
